# SDR USAA2014122400006

- Difficulty date: December 22, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 58,263 hours, 22,978 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG PYLON RIB 4 IS CRACKED ON INNER & OUTER SIDE OF RADIUS AT LOWER END.  REMOVED, WELDED & REINSTALLED PYLON RIB NR 4 IAW SRM 51-42-11 & 54-30-00-101.
